On the simple connectedness of hyperplane complements in dual polar spaces, II

Justin F McInroy, Sergey Shpectorov

Research output: Contribution to journalArticle (Academic Journal)

5 Citations (Scopus)

Abstract

Suppose Δ is a dual polar space of rank n and H is a hyperplane of Δ. Cardinali, De Bruyn and Pasini have already shown that if n≥4 and the line size is greater than or equal to 4 then the hyperplane complement Δ−H is simply connected. This paper is a follow-up, where we investigate the remaining cases. We prove that the hyperplane complements are simply connected in all cases except for three specific types of hyperplane occurring in the smallest case, when the rank and the line size are both 3.
Original languageEnglish
Pages (from-to)1381-1388
Number of pages8
JournalDiscrete Mathematics
Volume310
Issue number8
DOIs
Publication statusPublished - 28 Apr 2010

Fingerprint Dive into the research topics of 'On the simple connectedness of hyperplane complements in dual polar spaces, II'. Together they form a unique fingerprint.

Cite this